# SDR A6WA200940800

- Difficulty date: November 1, 2009
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- Aircraft time: 26,416 hours, 22,962 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Bs 559 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE BULKHEAD CAP ANGLE CRACKED AT FS 559.00 AT LBL 18.00.  REPAIR PERFORMED ON PRESSURE BULKHEAD CAP ANGLE AT FS 559.00, LBL 18.00 IAW GREO 601R-53-41-260, REV D.  (K)
